# SDR USAA2014072500015

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,769 hours, 16,738 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK TOOLING MARKS & LEVEL 2 FRETTING CORROSION ON RT WING LOWER FUEL PANEL 640JB BETWEEN WING RIBS 14 TO 15 & BETWEEN STRINGERS 8R TO 11R.  REPLACED RT WING LOWER FUEL PANEL 640JB IAW SRM 57-27-11.
